X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (118) 118
mackey topology (56) 56
mathematics, applied (41) 41
topology (29) 29
analysis (23) 23
algebraic topology (21) 21
mackey functors (18) 18
topological theorems (18) 18
mathematics, general (17) 17
topological spaces (17) 17
algebra (16) 16
category theory (16) 16
k-theory and homology (16) 16
banach space (15) 15
mathematical theorems (15) 15
mackey topologies (13) 13
mackey functor (11) 11
topological compactness (11) 11
strict topology (10) 10
functional analysis (9) 9
applications of mathematics (8) 8
topological vector spaces (8) 8
algebra and number theory (7) 7
convergence (7) 7
duality (7) 7
geometry (7) 7
induction (7) 7
mathematics - algebraic topology (7) 7
spaces (7) 7
weak compactness (7) 7
applied mathematics (6) 6
fourier analysis (6) 6
general topology (6) 6
locally quasi-convex topology (6) 6
mathematical functions (6) 6
mathematics - category theory (6) 6
theoretical, mathematical and computational physics (6) 6
algebras (5) 5
calculus of variations and optimal control; optimization (5) 5
econometrics (5) 5
locally convex spaces (5) 5
locally quasi-convex group (5) 5
mathematical analysis (5) 5
mixed topologies (5) 5
operator theory (5) 5
potential theory (5) 5
studies (5) 5
theorem (5) 5
vector spaces (5) 5
weak barrelledness (5) 5
46e30 (4) 4
46g10 (4) 4
banach spaces (4) 4
barrelled space (4) 4
burnside ring (4) 4
commutative rings and algebras (4) 4
compatible topology (4) 4
computer science (4) 4
continuous functions (4) 4
geometry and topology (4) 4
homotopy groups (4) 4
k-theory (4) 4
operators (4) 4
physics, mathematical (4) 4
property (4) 4
subgroups (4) 4
tambara functor (4) 4
theorems (4) 4
transfer (4) 4
14e20 (3) 3
20c20 (3) 3
28a25 (3) 3
28a33 (3) 3
46b10 (3) 3
46h05 (3) 3
46h20 (3) 3
47b38 (3) 3
55p91 (3) 3
abelian-groups (3) 3
associative rings and algebras (3) 3
banach-spaces (3) 3
bornological space (3) 3
chaotic time series (3) 3
cohomology (3) 3
completeness (3) 3
convex and discrete geometry (3) 3
dunford-pettis property (3) 3
economic theory (3) 3
equivariant homology (3) 3
function spaces (3) 3
glicksberg theorem (3) 3
homology (3) 3
integers (3) 3
locally convex space (3) 3
mackey space (3) 3
mathematical vectors (3) 3
mathematics - group theory (3) 3
mixed topology (3) 3
mosco convergence (3) 3
non-associative rings and algebras (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Topology and its applications, ISSN 0166-8641, 2020, Volume 269, p. 106923
.... The strict topology βd induced on B(Bo) by co(X) coincides with the mixed topology γ[τp,τu], where τu and τp denote the topologies of uniform convergence and pointwise convergence in B... 
Vector measures | Strongly Mackey spaces | Schur property | Mixed topologies | Strict topologies | Discrete measures | Banach B-modules | SPACE | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Functional Analysis and Its Applications, ISSN 0016-2663, 4/2015, Volume 49, Issue 2, pp. 97 - 105
Bonet and Cascales [Non-complete Mackey topologies on Banach spaces, Bulletin of the Australian Mathematical Society, 81, 3 (2010), 409–413... 
Mackey-star topology | Functional Analysis | Analysis | local completeness | Mathematics | completeness | Banach space | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Studia Mathematica, ISSN 0039-3223, 2015, Volume 230, Issue 2, pp. 95 - 120
The order topology tau(o)(P) (resp. the sequential order topology tau(os)(P)) on a poset P is the topology that has as its closed sets those that contain the order limits of all their order convergent nets (resp. sequences... 
Von Neumann algebra | Mackey topology | Order topology | Mixed topology | mixed topology | SPACE | MATHEMATICS | von Neumann algebra | CONVERGENCE | order topology
Journal Article
Forum Mathematicum, ISSN 0933-7741, 09/2018, Volume 30, Issue 5, pp. 1119 - 1127
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2017, Volume 445, Issue 1, pp. 944 - 952
..., and (iii) the completeness of the Mackey topology μ(X,Y), i.e., the topology on X of the uniform convergence on the family of all absolutely convex w... 
Norming subspace | Mackey topology | Banach space | Weak compactness | Completeness | Mazur space | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2014, Volume 410, Issue 1, pp. 483 - 486
Grothendieck [6] proved that every norm compact subset of a Banach space is contained in the closed convex hull of a norm null sequence. In a recent paper [3],... 
The Mackey topology | Weak compactness | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 12/2016, Volume 13, Issue 6, pp. 4995 - 5007
...* admits a convex block subsequence which converges with respect to the Mackey topology. We study the connection of this property with strongly weakly compactly... 
46B26 | convex block subsequence | Mackey topology | Grothendieck space | Mathematics, general | Mathematics | property (K) | 46B50 | strongly weakly compactly generated space | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 01/2019, Volume 42, Issue 1, pp. 113 - 124
... ( )-module and the strict topology β on B( ) induced by B o ( ) is a mixed topology. For a sequentially complete locally convex Hausdorff space (E, ξ... 
strict topologies | generalized DF-spaces | mixed topologies | Mackey topologies | Tight vector measures | Banach B-modules | MATHEMATICS | SPACES
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2016, Volume 110, Issue 2, pp. 667 - 679
...: The supremum of all compatible locally quasi-convex topologies for a topological abelian group G may not coincide with the topology of uniform convergence on the weak quasi-convex compact subsets of the dual group $$G^\wedge $$ G... 
Locally quasi-convex group | Mackey topology | Theoretical, Mathematical and Computational Physics | Primary 54C40 | Mathematics | Locally convex space | 14E20 | Precompact group | Compatible topology | Pre-locally compact group | 20C20 | Secondary 46E25 | Mathematics, general | Applications of Mathematics | MATHEMATICS | Theorems | Texts | Topology | Studs | Compatibility | Statistics | Convergence
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2015, Volume 17, Issue 12, pp. 3037 - 3080
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 2012, Volume 23, Issue 1, pp. 113 - 122
... -measurable real-valued functions defined on Ω , equipped with the natural Mackey topology τ ( B ( Σ ) , c a ( Σ ) ) . We study ( τ ( B ( Σ ) , c a ( Σ ) ) , ξ ) -continuous linear operators from B... 
Weakly compact operators | Mackey topologies | Bounded measurable functions | Strongly Mackey space | [formula omitted]-smooth operators | Countably additive measures | Strict Dunford–Pettis property | σ-smooth operators | Strict Dunford-Pettis property | MATHEMATICS | INTEGRATION | THEOREM | sigma-smooth operators
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2019, Volume 478, Issue 2, pp. 776 - 789
...⊂X⁎, where μ(X,Y) denotes the Mackey topology on X associated to the dual pair 〈X,Y〉. Such Banach spaces are called fully Mackey complete... 
Norming subspace | Mackey topology | Mazur property | Completeness | MATHEMATICS | MATHEMATICS, APPLIED | SEQUENTIAL-PROPERTIES
Journal Article
Axioms, ISSN 2075-1680, 12/2015, Volume 4, Issue 4, pp. 436 - 458
For a locally quasi-convex topological abelian group (G,τ), we study the poset \(\mathscr{C}(G,τ)\) of all locally quasi-convex topologies... 
Compatible topology | Quasi-isomorphic posets | Mackey groups | Locally quasi-convex topology | Free filters | Quasi-convex sequence | free filters | locally quasi-convex topology | compatible topology | quasi-convex sequence | quasi-isomorphic posets
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2015, Volume 109, Issue 2, pp. 417 - 418
By using a result in Kirk (Pac J Math 45:543–554, 1973), we show that there are separable Banach spaces such that their dual spaces, endowed with the Mackey-star topology, are not analytic... 
Strongly weakly compactly generated space | Mackey-star topology | Secondary 46B03 | Theoretical, Mathematical and Computational Physics | Primary 46B20 | Mathematics, general | 46B10 | Mathematics | Analytic space | Applications of Mathematics | Banach space | MATHEMATICS
Journal Article
Proyecciones, ISSN 0716-0917, 12/2007, Volume 26, Issue 3, pp. 253 - 257
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 06/2010, Volume 81, Issue 3, pp. 409 - 413
...* dense subspace Y of the dual X′ of X such that X, endowed with the Mackey topology μ(X,Y ) of the dual pair 〈X,Y 〉, is not complete. 
Krein-Smulyan theorem | Banach spaces | Mackey topologies | norming subspaces | MATHEMATICS
Journal Article
Mediterranean journal of mathematics, ISSN 1660-5454, 2019, Volume 16, Issue 5, pp. 1 - 19
Journal Article
Topology and its applications, ISSN 0166-8641, 04/2020, p. 107188
Journal Article
Revista Matemática Complutense, ISSN 1139-1138, 1/2017, Volume 30, Issue 1, pp. 167 - 184
.... In the present paper we consider the following well known property of lcs: “A metrizable locally convex space carries its Mackey topology... 
Precompact topologies | Mackey topology | Locally convex spaces | Mathematics | 43A40 | Topology | Metrizable abelian groups | Geometry | Primary 22A05 | Algebra | Locally quasi-convex topologies | Analysis | Torsion groups | Mathematics, general | 20K45 | Applications of Mathematics | Secondary 20E34 | MATHEMATICS | MATHEMATICS, APPLIED | ABELIAN-GROUPS | SUBGROUPS
Journal Article
Functiones et approximatio commentarii mathematici, ISSN 0208-6573, 03/2014, Volume 50, Issue 1, pp. 191 - 198
... \Sigma-measurable scalar functions defined on \Omega, equipped with the natural Mackey topology \tau(B(\Sigma),ca(\Sigma)). Let (E,\xi... 
28A33 | strongly Mackey space | vector measures | topology of simple convergence | 46G10 | 47B38 | 28A25 | Mackey topologies | integration operators | spaces of bounded measurable functions
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.